Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 405978, 10 pages
http://dx.doi.org/10.1155/2012/405978
Research Article

Lie Group Classification of a Generalized Lane-Emden Type System in Two Dimensions

1International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
2Department of Mathematics and Computer Science, National University of Lesotho, Roma 180, Lesotho

Received 18 September 2012; Accepted 13 October 2012

Academic Editor: Fazal M. Mahomed

Copyright © 2012 Motlatsi Molati and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Dai and C. C. Tisdell, “Nondegeneracy of positive solutions to homogeneous second-order differential systems and its applications,” Acta Mathematica Scientia B, vol. 29, no. 2, pp. 435–446, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Serrin and H. Zou, “Existence of positive solutions of the Lane-Emden system,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, pp. 369–380, 1998. View at Google Scholar · View at Zentralblatt MATH
  3. Y. Bozhkov and I. L. Freire, “Symmetry analysis of the bidimensional Lane-Emden systems,” Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 1279–1284, 2012. View at Publisher · View at Google Scholar
  4. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar
  5. B. Muatjetjeja and C. M. Khalique, “Conservation laws for a generalized coupled bidimensional Lane-Emden system,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 851–857, 2013. View at Publisher · View at Google Scholar
  6. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, vol. 81 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989. View at Zentralblatt MATH
  7. L. V. Ovsiannikov, Group Analysis of Differential Equations, Academic Press, New York, NY, USA, 1982.
  8. J. M. D´ıaz, “Short guide to YaLie: yet another Lie mathematica package for Lie symmetries,” 2000,http://library.wolfram.com/infocenter/MathSource/4231/YaLie.ps.
  9. N. H. Ibragimov and M. Torrisi, “A simple method for group analysis and its application to a model of detonation,” Journal of Mathematical Physics, vol. 33, no. 11, pp. 3931–3937, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH